Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


# Title Authors Journal Year
251 Oriented colouring of some graph products Aravind, N. R. and Narayanan, N. and Subramanian, C. R. Discuss. Math. Graph Theory

Volume: 31 Page: 675-686 DOI:10.7151/dmgt.1572

252 Weighted eigenvalue problems for the $p$-Laplacian with weights in weak Lebesgue spaces Anoop, T. V. Electron. J. Differential Equations

Page: No. 64, 22

253 A positive solution branch for nonlinear eigenvalue problems in $\mathbb{R}^N$ Anoop, T. V. and Tyagi, Jagmohan Nonlinear Anal.

Volume: 74 Page: 2191-2200 DOI:10.1016/

254 Non-darcy buoyancy flowin a square cavity filled with porous medium for various temperature difference aspect ratios Sathiyamoorthy, M. and Basak, T. and Roy, S. Journal of Porous Media

Volume: 14 Page: 649-657 DOI:10.1615/JPorMedia.v14.i7.80

255 A comprehensive heatline based approach for natural convection flows in trapezoidal enclosures: Effect of various walls heating Basak, T. and Ramakrishna, D. and Roy, S. and Matta, A. and Pop, I. International Journal of Thermal Sciences

Volume: 50 Page: 1385-1404 DOI:10.1016/j.ijthermalsci.2011.03.006

256 A complete heatline analysis on visualization of heat flow and thermal mixing during mixed convection in a square cavity with various wall heating Basak, T. and Pradeep, P.V.K. and Roy, S. Industrial and Engineering Chemistry Research

Volume: 50 Page: 7608-7630 DOI:10.1021/ie102530u

257 Finite element based heatline approach to study mixed convection in a porous square cavity with various wall thermal boundary conditions Basak, T. and Krishna Pradeep, P.V. and Roy, S. and Pop, I. International Journal of Heat and Mass Transfer

Volume: 54 Page: 1706-1727 DOI:10.1016/j.ijheatmasstransfer.2010.12.043

258 Generalized Bargmann transform and a group representation Radha, R. and Venku Naidu, D. Bull. Sci. Math.

Volume: 135 Page: 206-214 DOI:10.1016/j.bulsci.2010.12.005

259 Frames in generalized Fock spaces Radha, R. and Venku Naidu, D. J. Math. Anal. Appl.

Volume: 378 Page: 140-150 DOI:10.1016/j.jmaa.2010.12.049

260 Optimal acyclic edge colouring of grid like graphs Muthu, Rahul and Narayanan, N. and Subramanian, C. R. Discrete Math.

Volume: 310 Page: 2769-2775 DOI:10.1016/j.disc.2010.05.033